Generalized Jensen's functional equations and approximate algebra homomorphisms
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 401-410
Printed September 1, 2002
Jae-Hyeong Bae and Won-Gil Park
Chungnam National University, Chungnam National University
Abstract : We prove the generalized Hyers-Ulam-Rassias stability of generalized Jensen's functional equations in Banach modules over a unital $C^*$-algebra. It is applied to show the stability of algebra homomorphisms between Banach algebras associated with generalized Jensen's functional equations in Banach algebras.
Keywords : stability, Jensen's functional equation, Banach module over $C^*$-algebra, approximate algebra homomorphism
MSC numbers : 39B82, 46L05, 47B48
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd